# SDR UPS98827876

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 795
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, RT SIDE CENTER WING, STA 795 AND XCW46R FITTING IS CRACKED.  REMOVED FITTING CRACKED AT RT CENTER WING STA 759 AND XCW46R.  RECEIVED NEW FITTING 3641125-507 PO 270648.  DRILLED HOLES IAW DC8 SRM 51-1 -24.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED FITTING IAW DC8 SRM 51-1-20D.
